# SDR R61A201312021279

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 10,133 hours, 9,878 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE FORWARD BAGGAGE DOOR LIGHT CAME ON.  AN EMERGENCY WAS NOT DECLARED AND CREW RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED IAW AMM AND VERIFIED DOOR WAS CLOSED.  MAINTENANCE LATER ADJUSTED DOOR LOCK SENSOR IAW AMM AND OPS CHECKED GOOD. AIRCRAFT IS GOOD FOR SERVICE.
